Doctor insights on:
Medications That Cause Seizures
Possibly: Any medicine can have any side effect. Even though seizure medication doesn't commonly cause ed, medication needs to be considered as a possible cause. Work with your physician to see if a change is safe for you. If you are able to change meds and the ed resolves, then there is your answer. ...Read more
Can epileptics have thermage procedures? Can facial thermage procedure provoke a seizure in an epileptic person? I'm an epileptic and when i take my medication, i rarely have seizures. However, i remember having a seizure caused by extreme heat when i was
My neurologist only wants to prescribe me medication and won't look into the cause for why I am having seizures. Is this normal?
Possible?: Medication reduces your risks of further seizures. As a well respected epilepsy expert once taught me, and emphasized to his patients, you can die from a seizure. So, do not disregard taking medications. Findings the cause for a seizure is not always easy, there is such a thing as cryptogenic seizures. ...Read more
- Talk to a doctor live online for free
- How do seizure medications cause osteoporosis?
- Is it safe to take phentramine with seizure medication?
- Could prolactinoma cause seizures
- Ask a doctor a question free online
- Tests for causes of seizures
- Vitamins that cause seizures
- Dehydration causing seizures
- Seizures in infants causes
- Talk to a pharmacologist online for free